# SDR AALA2018100128006

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 18,893 hours, 7,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY  LEFT TRANSITION PANEL,  BS 500C - 500F.  REPAIRED THE TRANSITION PANEL IAW 51-00-05, REPAIR 1, AND SRM 53-00-53-2R, REPAIR 5.
